# SDR 95ZZZX2700

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO360A1B6
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LYC SB 518B.  TWO OUT OF THREE NUTS HAVE BEEN LOOSE.  ONE NUT WAS CRACKED.
